Facebook Pixel
EmpowHER Guest

bleeding during intercourse

By Anonymous June 29, 2013 - 11:04am
Rate This

I took plan B about a week and a half ago, just finished my period and ever since i took the pill every time i have sex i start bleeding. Is that normal?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  It's not normal to bleed after intercourse.  I don't think plan b would cause this.  Most of the symptoms women do experience after taking an emergency pill are an earlier or later, heavier or lighter period.  If the bleeding does continue seeing your OBGYN would be the best.  Your cervix is usually the source of vaginal bleeding brought on by sex, enough friction during intercourse can cause bleeding. Inflammation of the cervix or some other abnormality can also result in bleeding.


June 29, 2013 - 8:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!